I have taken clomipramine tablet for 2 months for bipolar depression.I am finding that I have no sexual desire left ,erection does not come and there is a spontaneous ejaculation.At drugs.com,I read that this is one of the serious side effects of this drug.My doctor told me that I would be alright after depression is treated.I have stopped clomipramine for past one month.But there is no improvement in sexual issues described above.Has any member faced this and what could I do to get myself treated.
All the symptoms you are describing are definitely side effects of clomipramine.
Decreased nocturnal penile tumescence and delayed ejaculation have been reported.
One report has suggested that cyproheptadine may be beneficial in the treatment of clomipramine- induced anorgasmia.
Cases of spontaneous orgasm associated with yawning and clomipramine therapy have been reported.
Genitourinary side effects have been reported frequently and have included sexual dysfunction (involving anorgasmia, impotence and decreased libido). Urinary retention has also been reported.
- Clomipramine Information for Consumers
- Clomipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2011 • 2 answers
Posted 14 Jul 2017 • 2 answers
Posted 5 Dec 2017 • 3 answers
Posted 29 Jun 2018 • 0 answers
Posted 5 days ago • 1 answer